# SDR YGJR201806120001

- Difficulty date: March 29, 2018
- Submitted: June 12, 2018
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station 2GYR135N
- Aircraft: N543BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 6061
- System (JASC): 8011 · Engine Starter
- Part: Pin
- Part number: S32173125A500
- Condition: Displaced
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING A MAINTENANCE CHECK OF THE AIR TURBINE STARTER OIL LEVEL,  FOUND THAT THE STARTER HAD ROTATED ON THE MOUNTING PAD AND THE SERVICING PORT WAS INACCESSIBLE.  THE STARTER WAS REMOVED FOR INSPECTION AND THE ANTI-ROTATION, ALIGNMENT PIN WAS PUSHED FLUSH INTO THE HOUSING WHICH WOULD ALLOW THE STARTER TO EITHER ROTATE OR BE INSTALLED IN THE INCORRECT POSITION.   INSTALLED A REPLACEMENT STARTER.
